# SDR 6RNA202408120001

- Difficulty date: June 20, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N900TE
- Make and model: Amd FALCON900B
- Aircraft serial: 012
- Aircraft time: 16,081 hours, 9,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Part time: 16,081 hours, 9,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CORROSION FOUND BEHIND RIGHT PYLON LOWER DRAG ANGLE.
